Title

Expectation values of rP for arbitrary hydrogenic states

Document Type

Article

Publication Date

1990

Publication Title

Physical Review A

Volume

42

Issue

3

First Page

1123

Last Page

1126

Abstract

Expectation values of rP for an arbitrary nl hydrogenic state are expressed in terms of state-independent coefficients that are determined by a simple recursion relation. Explicit results are given for negative P down to -16 and, by an algebraic transformation, for positive P up to 13. Closed-form expressions are obtained for the coefficients of the two highest-order terms in l multiplying each power of n. The result is an asymptotic expression valid for each P and sufficiently large l. © 1990 The American Physical Society.

Comments

copyright American Physical Society http://dx.doi.org/10.1103/PhysRevA.42.1123

This document is currently not available here.

Share

COinS